# SDR USAA2009111793131

- Difficulty date: November 12, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 344 BETWEEN RBL 10 TO LBL 10.  REPAIRED FLOORBEAM AT BS 344 BETWEEN RBL 10 TO LBL 10 IAW B737 SRM 53-10-51.
